Thunderstorm Wind, Sabine
- When
- June 27, 9:40 AM CST
- Where
- Sabine County, 4 mi N of Many
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 31.617, -93.483
Several trees downed along a stretch of Hwy 71.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 27, 9:40 AM CST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1040 AM CDT SUN JUN 27 2004 .DISCUSSION... DEEP SW FLOW INDICATING THAT UPPER LOW IS OPENING UP AND WILL MOVE NE WITH THE FLOW ACROSS THE AREA. ALTHOUGH INDIVIDUAL STORM CELL MOVEMENT WILL ACCELERATE...REDUCING FLOODING...DEVELOPING BANDS OF CONVECTION OVER SOUTH TX COULD INDUCE SIGNIFICANT TRAINING. AT LEAST ISOLATED AREAS IN TRAINING ZONES MAY SEE FLOODING. CONTINUE FLOOD WATCH. ALSO RAISED POPS TO REFLECT CATEGORICAL RAIN CONDITONS TODAY...EXCEPT LEFT IN LIKELY EXTREME NW. && .PRELIMINARY POINT TEMPS/POPS... SHV 81 70 84 71 / 70 50 40 30 MLU 81 71 83 71 / 60 50 50 30 TXK 79 69 85 71 / 70 50 40 30 TYR 79 70 85 72 / 70 50 40 30 LFK 80 71 85 71 / 70 40 50 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...FLOOD WATCH ALL TODAY. LA...FLOOD WATCH ALL TODAY. OK...FLOOD WATCH TODAY. TX...FLOOD WATCH ALL TODAY. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SUN JUN 27 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-271700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SUN JUN 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A WEAK FRONT WILL REMAIN NEARLY STATIONARY ACROSS SOUTHWEST ARKANSAS AND NORTHEAST TEXAS TODAY AND TONIGHT. IN ADDITION...AN UPPER LEVEL DISTURBANCE OVER NORTH CENTRAL TEXAS WILL MOVE INTO NORTHEAST TEXAS TODAY AND SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TONIGHT. THESE FEATURES COMBINED WITH A VERY MOIST AND SLIGHTLY UNSTABLE ATMOSPHERE WILL GIVE THE AREA A CHANCE OF SHOWERS AND THUNDERSTORMS. WITH ALREADY SATURATED SOILS...ANY ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE FRONT WILL REMAIN ACROSS THE NORTHERN SECTIONS OF THE REGION MONDAY AND TUESDAY. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THIS WEEK. THIS WILL CONTINUE A CHANCE OF SHOWERS AND THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT EXPECTED TODAY OR TONIGHT.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several trees downed along a stretch of Hwy 71.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404545.